×

\(\sigma\)-spaces and closed mappings. I. (English) Zbl 0165.56502


Keywords:

topology
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] A. V. ArhangeFskii: An addition theorem for the weight of spaces lying in bicompacta. Dokl. Akad. Nauk, S. S. S. R., 126, 239-241 (1959). · Zbl 0090.38002
[2] A. V. ArhangeFskii: On closed mappings, bicompact sets and a problem of P. S. Alexandroff. Math. Sb., 69, 13-34 (1966).
[3] N. Lasnev: Continuous decompositions and closed mappings of metric spaces. Dokl. Akad. Nauk, S. S. S. R., 165, 756 (1965). Soviet Math. Dokl., 6, 1504-1506 (1965). · Zbl 0145.19603
[4] N. Lasnev: Closed images of metric spaces. Dokl. Akad. Nauk, S. S. S.R., 170, No. 3 (1966). Soviet Math. Dokl., 7, 1219-1221 (1966). · Zbl 0153.24203
[5] E. Michael: No-spaces. J. Math. Mech., IS, 983-1002 (1966). · Zbl 0148.16701
[6] K. Nagami: 2-spaces (to appear).
[7] A. Okuyama: Some generalizations of metric spaces, their metrization theorems and product spaces. Sci. Rep. Tokyo Kyoiku Daigaku, Sec. A, 9, 236-254 (1967). · Zbl 0153.52404
[8] K. Nagami: ^-spaces and product spaces (to appear). · Zbl 0165.25602
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.